# SDR ASOA2013120409536

- Difficulty date: November 6, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,683 hours, 22,506 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Flap Cable
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE ROLLER BRACKET CRACKED AT FS 484.00 AND LBL 36L.   R & R CABLE ROLLER BRACKET AT FS 484.00 AND LBL 36L IAW REO 601R-53-41-059, REV."B" AND REO 601R-53-41-1744.  MAJOR REPAIR.
